Header

UZH-Logo

Maintenance Infos

On the max-domain of attraction of distributions with log-concave densities


Müller, S; Rufibach, K (2008). On the max-domain of attraction of distributions with log-concave densities. Statistics and Probability Letters, 78(12):1440-1444.

Abstract

We show that both parametric distribution functions appearing in extreme value theory have log-concave densities if the extreme value index γset membership, variant[−1,0] and that all distribution functions F with log-concave density belong to the max-domain of attraction of the generalized extreme value distribution with γset membership, variant[−1,0].

Abstract

We show that both parametric distribution functions appearing in extreme value theory have log-concave densities if the extreme value index γset membership, variant[−1,0] and that all distribution functions F with log-concave density belong to the max-domain of attraction of the generalized extreme value distribution with γset membership, variant[−1,0].

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 12 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1 September 2008
Deposited On:12 Jan 2009 16:16
Last Modified:06 Dec 2017 14:35
Publisher:Elsevier
ISSN:0167-7152
Publisher DOI:https://doi.org/10.1016/j.spl.2007.12.008

Download